Roughness in subtraction algebras
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 653-664
Published online December 1, 2006
Sun Shin Ahn, Young Bae Jun, Kyoung Ja Lee
Dongguk University, Gyeongsang National University, Kookmin University
Abstract : As a generalization of ideals in subtraction algebras, the notion of rough ideals is discussed.
Keywords : lower/upper approximation, definable subset, lower/up-per rough subalgebra/ideal
MSC numbers : 03G25, 06B10, 06D99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd